# SDR AALA981732

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME CRACKED AT STATION 328 STRINGER 13R.  REMOVED CRACKED FRAME AD REPLACED WITH MANUFACTURED PART WITH INSTALLED DOUBLER PER SRM 53-10-4.  (M)
